# SDR USAA2009042891006

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 35,042 hours, 13,818 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Not Seated
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 409 - PHX-SFO - EMERGENCY LIGHTS - FLASHLIGHT AT FORWARD FLIGHT ATTENDANT SEAT INOPERATIVE.  RESEATED CONNECTOR.  LED INDICATOR OPERATING NORMALLY.
